# SDR 07FDEA03786

- Difficulty date: September 14, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310-222
- Aircraft serial: 224
- Aircraft time: 39,685 hours, 27,927 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53870037201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED IN FASTENER HOLE AT FRAME 42A LOWER HOLE COMMON TO CRICIFORM FITTING SEE JOB CARD 41 BY 5271ALI.  RT SIDE FROM CABIN SIDE THE FIRST LAYER RUNNING IN THE 6 O`CLOCK AND 9 O`CLOCK DIRECTIONS APPROX .100 DEEP TO THE 2ND LAYER 100 PERCENT + AMPLITUDE ON SCREEN REMOVED AND REPLACED FRAME FITTING P/N A538-70037-201 IAW A310 SRM 51-40-2.
